question-icon

What are the withdrawal effects of Cymbalta and Tramadol?

default
Posted on Tue, 19 May 2015
Question: I recently started vomiting about 4 hrs after I ate. I was vomiting about every 15 min to every half hour. I could not hold even water down till about 27 hours after the onset. After that I could only drink water for the next 3 days. If I tried a slow start back to eating like broth & dry toast. I felt nauseous within 2-3 bites. I was never feeling hungry. But I started during this having a horrible taste in my mouth, frequent feelings of having to urinate, small headaches, cramps occasionally in my calves, loss of about 5 lbs. lack of sleep due to all of the up and down? Did something maybe happen to my kidneys through the amount of time with the vomiting and lack of hydration?
doctor
Answered by Dr. Pavan Kumar Gupta (1 hour later)
Brief answer....it would be better to get your serum electrolytes and kidney function tests done 
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
Your symptoms of nausea,vomiting,headaches could have been due to some food poisioning or even due to withdrawal effects of cymbalta,tramadol etc.
Now coming to your main query regarding effects on your kidneys...
Since you are urinating well now it appears that your kidneys are fine.
As far as cramping in calf muscles and loss of weight is concerned,it clearly indicates that you are still dehydrated and having insufficient serum electrolytes level.
To be on safer side,it would be good on your part to get your serum electrolytes and other kidney function tests done.
Drink plenty of water,lemon water,Gatorade and coconut water to replenish your water and electrolytes.
You shall gradually become all right in next few days.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal effects of Cymbalta and Tramadol?

Brief answer....it would be better to get your serum electrolytes and kidney function tests done  Detailed answer... Hello, Thanks for the query. I have read your query and understand your concern. Your symptoms of nausea,vomiting,headaches could have been due to some food poisioning or even due to withdrawal effects of cymbalta,tramadol etc. Now coming to your main query regarding effects on your kidneys... Since you are urinating well now it appears that your kidneys are fine. As far as cramping in calf muscles and loss of weight is concerned,it clearly indicates that you are still dehydrated and having insufficient serum electrolytes level. To be on safer side,it would be good on your part to get your serum electrolytes and other kidney function tests done. Drink plenty of water,lemon water,Gatorade and coconut water to replenish your water and electrolytes. You shall gradually become all right in next few days. I hope it helps,however you may revert to me for any further query. Best of luck Thanks